# SDR DALA2025120808925

- Difficulty date: December 6, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 93,404 hours, 44,265 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Condenser
- Condition: Odor
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED FIRE ALARM IN CABIN. FA REPORTED SMELL OF SMOKE. PILOTS SMELLED SMOKE, BUT NO VISIBLE SMOKE. RETURNED TO GATE. C/A: LOUD SQUEAL AROUND ROW 30-31, NOISE WENT AWAY WHEN PACKS TURNED OFF. R & R LT PACK CONDENSOR REF A320 AMM 21-52. OPS NORMAL AT THIS TIME. LOUD HIGH PITCH NOISE PRESENT AT SEAT ROW 30 WITH APU BLEED ON. FOUND SEALS DETERIORATED IN APU BLEED DUCT SLEEVE AT FRAME 63 UNDER SEAT ROW 30. R/R SEALS, REINSTALLED SLEEVE, NOISE AND LK CORRECTED. REF A320 AMM 36-11, OK FOR SVC. (LP: 8082112)
